For the last 8 months, about one week before my period starts I get itching on my labias followed by burning in the vagina. I have tried over the counter medication, Canesten helps reduce the itch, Monistat makes burning worse. I had a swab taken by my family doctor 4 mo ago and it showed nothing, no yeast.I took an oral medication for yeast but it didn't help.
Cortison cream helps with the itching a lot but I wander if it would be dermatitis, would it go to the vagina also? Can I use cortisone cream in the vagina? Could it be some hormonal problem since it goes away after my period ends? What should I use to cure this problem?
Yes, dermatitis can affect the vagina, and yes, you can use cortisone in that area. Your doctor may want to consider prescribing one of the nonsteroid anti-dermatitis creams like tacrolimus or pimecrolimus. I doubt it's hormonal, and it's clearly not infectious. You may need to treat this for some time before it remits.
I have had the exact problem as the last woman. About 5 days before my period, I get an itchy rash of some sort, which goes away a few days after my period. It is painful, and the yeast infection creams distress it.
I don't understand why you think it isn't hormonal. What is a nother reason it may come right before my period every month?
Mine has gone on a year. I have been to the doctor numerous times.
I have the same symptoms,however, I have genital herpes and I believe hormonal stress causes this symptom. I do not recall this occuring prior to the contracting of herpes. Those of you who do not know herpes out breaks tend to occur with bouts of stress(PMS). Beaware,you may not have had sores or lesions you just might be one of the lucky ones who have mild symptoms, unlike those who suffer from chronic herpetic out breaks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.